Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had hernia repair surgery. Having heavy menstruation. Due to surgery?

I had hernia repair surgery two weeks ago and was menstrating at the time and now have started a heavy mensuration again. I am on b.c. pills and have never had breakthrough bleeding while on them. Could something from my surgery have caused this? Also with my pills I typically only have a light period for two days I am now on day five of heavy bleeding.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for choosing HCM.
You have not stated your age,nor the site of hernia that was operated.
However it is unlikely that the surgery could be the cause of heavy bleeding.
If you are peri-menopausal, then the stress of surgery can lead to heavy bleeding.
Take some haemostyptics after consulting your doctor.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor